# SDR USAA060729

- Difficulty date: May 30, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N631AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 37,972 hours, 37,972 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION CABIN FLOOR, FLOORBEAM UPPER FLANGE, STA 377.7 BL0 - LBL 7.5.  FABRICATED NEW CHORD, ANGLE AND STRAP PER SRM 53-15-01, 51-40-02, DEFECT SIZE: 6"L X 2" WIDE X .090" DEEP.
